Aa
A
A
Close
Avatar universal
I ran out of Suboxone
I am going to run out of my Suboxone tomorrow and can't get refill untill Wendsday, all I have left are three 8 Mg. Does anybody have any sugestions on what to? How long can I go before W/D start? I've been taking 24 Mg a day for the last two months.
Cancel
5 Answers
Page 1 of 1
Avatar universal
Take one fourth at a time every 5 or 6 hours and make 1 pill do all day most of the time w/ds start bout 24 to 36 hrs after lst pill. If I ran out my dr would phone me in just enough to get to next script. Does he give you refills on your sub. or do you just get 1 month.
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Comment
Post Comment
401095 tn?1351395370
why r u ruinning out before refill time?  is this becoming a new doc?  running out before refill time kinda sounds like old times..what we r trying to change....do u plan to get off of sub or r u gonna use it long term?   if u r gonna use it long term then control is so necessary..and addicts are no good at controlling narcotics...and sub is a narcotic....be safe
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Comment
Post Comment
Avatar universal
If I were you I would take try and just take 8mgs/day for the next 3 days rather than your full dose and running out for 2-3days. In the future you need to be more careful about taking more than your prescribed dose, taking more sub really doesnt do much good anyways. When I started sub stemming from methadone/oxycontin addiction I started at 8mgs and it was plenty to keep the w/d away. The odd thing I found with sub was that I actually felt better when I got to a lower dose (2-4mgs), 2mgs being where I found it most effective. Its a strange medication and I never found that taking more made me feel better or higher, it was actually the opposite. Ive talked with others who had a similar experience as me when it came to feeling better on a lower dose. Like worried said if your planning on staying with sub long term, which I dont recommend unless absolutely necessary, then you need to take control and stick with the proper dose. Just to tell you my doctor wanted me to stay on long term, but after 2months at 8mgs I realized that I wasnt going to get true sobriety unless I quit. I stayed on for a total of 5months, over those last 3 months I tapered down to a very low dose (.25mgs) for about 10days before I finally got the courage to quit. Not to say my doctor didnt have my best interest in mind but if he'd has way I would still be on sub, but I quit Oct.20 of this last year. Anyways sorry to get off subject but theres really no point in abusing sub, atleast in my experience there was no extra "buzz" to gain by taking more. The last thing is I became just as addicted to sub as any other opiate, it ended up that I could hardly get out of bed in the morning before I took my dose. Suboxone does have a very long half life, I believe its about 37.5hrs, but after about 24-36hrs I would start to experience w/d's. Im not sure if I just metabolized it quickly or if other people felt the w/d's that quick, but if I had to go without sub for 3days I would probably just quit altogether, but probably not at the dose your at. Not to say your dose is too high because I have no idea of your history, but there is way too many people being maintained on higher doses than they actually need. Anyways like I said I think your best bet would be to make your 24mgs last until wednesday, rather than going without for a couple of days. I wish you all the best, be very careful with sub its no joke, I wouldnt stay on it for too long because it only makes it harder when it comes time to get off. Have a good weekend, happy easter, take care.
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Comment
Post Comment
Avatar universal
Thanks to everyone that responded. There was a week that I felt that they were not working and did take more then I was supposed to and yes it was a mistake. I have not takin any in about 40 hours and I fill OK, shouldn't I be filling the start of WD? when I quit the vics I never had and WDs either, am I some kind of freak?
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Comment
Post Comment
Avatar universal
Sub has a VERY long half life so it will take a couple of days for you to feel WD I was on 24 mgs as well and I thought Stupidly I could quit CT and the WD did not hit me for about 14 days and when it hit it hit hard worst WD symptoms Ive ever had good luck best wishes
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Comment
Post Comment
Your Answer
Avatar universal
Answer
Do you know how to answer? Tap here to leave your answer...
Answer
Answer
Post Answer
A
A
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
Addiction: Substance Abuse Community Resources